RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 1992, Volume 33, Number 3, Pages 123–130 (Mi smj3230)  

Regularizability of inverse linear operators in Banach spaces with a basis

M. I. Ostrovskii


Full text: PDF file (636 kB)

English version:
Siberian Mathematical Journal, 1992, 33:3, 470–476

Bibliographic databases:

UDC: 517.982
Received: 07.05.1990

Citation: M. I. Ostrovskii, “Regularizability of inverse linear operators in Banach spaces with a basis”, Sibirsk. Mat. Zh., 33:3 (1992), 123–130; Siberian Math. J., 33:3 (1992), 470–476

Citation in format AMSBIB
\Bibitem{Ost92}
\by M.~I.~Ostrovskii
\paper Regularizability of inverse linear operators in Banach spaces with a basis
\jour Sibirsk. Mat. Zh.
\yr 1992
\vol 33
\issue 3
\pages 123--130
\mathnet{http://mi.mathnet.ru/smj3230}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1178464}
\zmath{https://zbmath.org/?q=an:0776.47003}
\transl
\jour Siberian Math. J.
\yr 1992
\vol 33
\issue 3
\pages 470--476
\crossref{https://doi.org/10.1007/BF00970895}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=WOS:A1992KB79600012}


Linking options:
  • http://mi.mathnet.ru/eng/smj3230
  • http://mi.mathnet.ru/eng/smj/v33/i3/p123

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:12
    Full text:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021